Abstract and Applied Analysis

Necessary Conditions for Optimality for Stochastic Evolution Equations

AbdulRahman Al-Hussein

Full-text: Open access

Abstract

This paper is concerned with providing the maximum principle for a control problem governed by a stochastic evolution system on a separable Hilbert space. In particular, necessary conditions for optimality for this stochastic optimal control problem are derived by using the adjoint backward stochastic evolution equation. Moreover, all coefficients appearing in this system are allowed to depend on the control variable. We achieve our results through the semigroup approach.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 469390, 9 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512074

Digital Object Identifier
doi:10.1155/2013/469390

Mathematical Reviews number (MathSciNet)
MR3111798

Zentralblatt MATH identifier
1292.49026

Citation

Al-Hussein, AbdulRahman. Necessary Conditions for Optimality for Stochastic Evolution Equations. Abstr. Appl. Anal. 2013 (2013), Article ID 469390, 9 pages. doi:10.1155/2013/469390. https://projecteuclid.org/euclid.aaa/1393512074


Export citation

References

  • A. Al-Hussein, “Sufficient conditions of optimality for backward stochastic evolution equations,” Communications on Stochastic Analysis, vol. 4, no. 3, pp. 433–442, 2010.
  • A. Al-Hussein, “Suffcient conditions for optimality for stochastic evolution equations,” Statistics & Probability Letters, vol. 839, pp. 2103–2107, 2013.
  • Y. Hu and S. Peng, “Maximum principle for optimal control of stochastic system of functional type,” Stochastic Analysis and Applications, vol. 14, no. 3, pp. 283–301, 1996.
  • B. ${\text{\O}}$ksendal, “Optimal control of stochastic partial differential equations,” Stochastic Analysis and Applications, vol. 23, no. 1, pp. 165–179, 2005.
  • B. ${\text{\O}}$ksendal, F. Proske, and T. Zhang, “Backward stochastic partial differential equations with jumps and application to optimal control of random jump fields,” Stochastics, vol. 77, no. 5, pp. 381–399, 2005.
  • S. Peng, “Backward stochastic differential equations and applications to optimal control,” Applied Mathematics and Optimization, vol. 27, no. 2, pp. 125–144, 1993.
  • J. Yong and X. Y. Zhou, Stochastic Controls. Hamiltonian Systems and HJB Equations, vol. 43 of Applications of Mathematics, Springer, New York, NY, USA, 1999.
  • A. Al-Hussein, “Necessary conditions for optimal control of stochastic evolution equations in Hilbert spaces,” Applied Mathematics and Optimization, vol. 63, no. 3, pp. 385–400, 2011.
  • A. Al-Hussein, “Backward stochastic partial differential equations driven by infinite-dimensional martingales and applications,” Stochastics, vol. 81, no. 6, pp. 601–626, 2009.
  • A. Debussche, Y. Hu, and G. Tessitore, “Ergodic BSDEs under weak dissipative assumptions,” Stochastic Processes and their Applications, vol. 121, no. 3, pp. 407–426, 2011.
  • S. Cerrai, Second Order PDE's in Finite and Infinite Dimension. A Probabilistic Approach, vol. 1762 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2001.
  • M. Fuhrman, Y. Hu, and G. Tessitore, “Stochastic maximum principle for optimal control of SPDEs,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 350, no. 13-14, pp. 683–688, 2012.
  • A. Al-Hussein, “Martingale representation theorem in infinite dimensions,” Arab Journal of Mathematical Sciences, vol. 10, no. 1, pp. 1–18, 2004.
  • G. Da Prato and J. Zabczyk, Second Order Partial Differential Equations in Hilbert Spaces, vol. 293 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 2002.
  • A. Ichikawa, “Stability of semilinear stochastic evolution equations,” Journal of Mathematical Analysis and Applications, vol. 90, no. 1, pp. 12–44, 1982.
  • A. Al-Hussein, “Time-dependent backward stochastic evolution equations,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 30, no. 2, pp. 159–183, 2007.
  • Y. Hu and S. G. Peng, “Adapted solution of a backward semilinear stochastic evolution equation,” Stochastic Analysis and Applications, vol. 9, no. 4, pp. 445–459, 1991.
  • G. Tessitore, “Existence, uniqueness and space regularity of the adapted solutions of a backward SPDE,” Stochastic Analysis and Applications, vol. 14, no. 4, pp. 461–486, 1996.
  • A. Bensoussan, Stochastic Control of Partially Observable Systems, Cambridge University Press, Cambridge, UK, 1992.